# SDR 2001FA0000665

- Difficulty date: November 18, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N9952Q
- Make and model: Piper PA-18-135
- Aircraft serial: 183579
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 404825
- Condition: Worn
- Location: Cockpit
- Part time: 3,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR REBUILD ALL 4 RUDDER PEDALS WERE FOUND TO BE DAMAGED DUE TO THE RETURN SPRING (40941-00) CUTTING THROUGH LOWER HINGE SHAFT WALL.  ALL 4 HAD BEEN WELD REPAIRED BUT WERE AGAIN WORN THROUGH.  ALL REPLACED NEW AND APPEAR TO HAVE SAME WALL THICKNESS.  AS THE WEAR PROGRESSES THE POTENTIAL FOR BINDING EXISTS.
